Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 10, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 12, 2005, 3:58 PM CDT for Otoe County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2005, 3:58 PM CDT (20:58 UTC)
- Expired
- May 12, 2005, 4:33 PM CDT
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Otoe County, NE
The radar
The Omaha radar (KOAX), 83 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 122058 TOROAX NEC131-122130- /O.NEW.KOAX.TO.W.0010.050512T2058Z-050512T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 358 PM CDT THU MAY 12 2005 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... OTOE COUNTY IN SOUTHEAST NEBRASKA * UNTIL 430 PM CDT * AT 355 PM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR TALMAGE...OR ABOUT 29 MILES NORTHWEST OF ROCK PORT...MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... NEBRASKA CITY AROUND 410 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4067 9612 4052 9609 4053 9577 4076 9587 $$ BOUSTEAD
3 follow-up statements
000 WWUS53 KOAX 122103 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 403 PM CDT THU MAY 12 2005 NEC131-122130- /O.CON.KOAX.TO.W.0010.000000T0000Z-050512T2130Z/ OTOE NE- 403 PM CDT THU MAY 12 2005 ...A TORNADO WARNING CONTINUES UNTIL 430 PM CDT FOR OTOE COUNTY... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LORTON VILLAGE... OR ABOUT 28 MILES NORTHWEST OF ROCK PORT...MOVING NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... NEBRASKA CITY BY 420 PM CDT... AT 356 PM CDT...A POSSIBLE TORNADO WAS REPORTED 3 MILES EAST OF SYRACUSE. IN ADDITION TO THE POSSIBLE TORNADO...SPOTTERS REPROTED 90 MPH WINDS WITH THIS STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. LAT...LON 4068 9603 4056 9604 4064 9578 4076 9587 $$ BOUSTEAD
000 WWUS53 KOAX 122119 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 419 PM CDT THU MAY 12 2005 NEC131-122130- /O.CON.KOAX.TO.W.0010.000000T0000Z-050512T2130Z/ OTOE NE- 419 PM CDT THU MAY 12 2005 ...A TORNADO WARNING CONTINUES UNTIL 430 PM CDT FOR OTOE COUNTY... AT 417 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED BETWEEN DUNBAR AND NEBRASKA CITY...OR ABOUT 22 MILES NORTHWEST OF ROCK PORT...MOVING NORTHEAST AT 35 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. LAT...LON 4068 9603 4054 9585 4057 9576 4076 9587 $$ BOUSTEAD
000 WWUS53 KOAX 122133 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 433 PM CDT THU MAY 12 2005 NEC131-122143- /O.EXP.KOAX.TO.W.0010.000000T0000Z-050512T2130Z/ OTOE NE- 433 PM CDT THU MAY 12 2005 ...THE TORNADO WARNING FOR OTOE COUNTY EXPIRES AT 430 PM CDT... THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE. STORMS HAVE EXITED THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 4068 9603 4054 9585 4057 9576 4076 9587 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 2:50 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 12, 2:50 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 250 PM CDT THU MAY 12 2005 .DISCUSSION... STORMS CONTINUE TO FIRE ALONG OCCLUDED FRONT EXTENDING SWD FM LOW PRESSURE CENTER IN CNTRL NEB. MEANWHILE...SFC WARM FRONT EXTENDS SEWD FM CENTER OF LOW INTO EXTREME SERN NEB AND THEN INTO NERN KS. WE EXPECT ACTIVITY TO MOVE EWD THRU SERN NEB WHERE DESTABILIZATION CONTINUES IN THE SUNNY SKIES WITH 2000-2500J/KG AND AROUND 50KTS OF BULK SHEAR. LOW LEVELS CONTINUE TO BE QUITE MOIST WITH MID TO UPPER 60S DEWPOINTS POOLING NEAR THE BOUNDARY (66F AT FNB). KOAX 18Z SOUNDING INDICATED A 13C DEWPOINT AT 850MB WHICH 12Z ETA HAD A GOOD HANDLE ON. WITH PLENTY OF MOISTURE AROUND AND ALSO SATURATED GROUNDS FROM PREVIOUS RAINS...WL CONTINUE FLOOD WATCH FOR MUCH OF SOUTH AND EASTERN CWA THROUGH FRIDAY MORNING. SOME RIVERS ACROSS THE FORECAST AREA ARE ALREADY FORECAST TO BE NEAR FLOOD STAGE. UPPER LEVEL DIVERGENCE REMAINS QUITE STRONG AS MUCH OF THE FORECAST AREA RESIDES UNDER RIGHT ENTRANCE REGION OF UPPER LEVEL JET. THIS ALONG WITH A PERSISTENT LOW LEVEL JET SHOULD HELP SUSTAIN SCATTERED THUNDERSTORM ACTIVITY ACROSS SERN CWA TONIGHT AS SFC LOW CONTINUES EAST. ACTIVITY SHOULD CONTINUE INTO THE DAYTIME FRIDAY ACROSS THE SOUTHEAST BEHIND THE SFC BOUNDARY AS LARGE SCALE VERTICAL MOTION CONTINUES WITH AREA STILL UNDER RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET. ACTIVITY SHOULD SUBSIDE BY AFTERNOON HOURS AND HIGH PRESSURE BEGINS TO BUILD IN FOR LATE IN THE DAY/EVENING. QUIET WEEKEND IN STORE FOR THE WEEKEND AS HIGH PRESSURE SLIDES INTO THE CENTRAL PLAINS. RETURN FLOW SETS UP BY SUNDAY AFTERNOON AND UPPER LEVEL RIDGING MOVES IN FOR EARLY IN THE WORK WEEK. THIS SHOULD ALLOW FOR A GOOD WARM UP INTO THE MID TO UPPER 70S ON MONDAY. WITH A WEAK SHORTWAVE TOPPING THE RIDGE MONDAY AFTERNOON...COULD SEE A FEW ISOLATED STORMS POP IF WE REACH CONVECTIVE TEMPS. WL LEAVE DRY FOR NOW DUE TO SUCH AN ISOLATED POSSIBILITY...BUT MAY NEED TO BE ADDED LATER. LATEST MODELS HAVE SLOWED TUESDAYS FROPA DOWN SOMEWHAT...BUT WL STILL COVER MUCH OF MONDAY NIGHT INTO TUESDAY WITH A CHANCE OF TSTMS. OTHERWISE...WL CONT A DRY FORECAST FOR THE EXTENDED. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH BURT...BUTLER...CASS...CUMING...DODGE...DOUGLAS... GAGE...JEFFERSON...JOHNSON...LANCASTER...NEMAHA...OTOE... PAWNEE...RICHARDSON...SALINE...SARPY...SAUNDERS...SEWARD...THURSTON.. .WASHINGTON...WAYNE THROUGH 9AM FRI. IA...FLOOD WATCH FREMONT...HARRISON...MILLS...MONONA...MONTGOMERY... PAGE...POTTAWATTAMIE...SHELBY THROUGH 9AM FRI. && GRIFFIS
Hazardous weather outlook, May 12, 12:15 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1215 PM CDT THU MAY 12 2005 IAZ043-055-056-NEZ015-018-034-044-045-122300- BURT-DODGE-HARRISON IA-MONONA IA-SHELBY IA-THURSTON-WASHINGTON-WAYNE- 1215 PM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY HAZARDS IN ADDITION TO GUSTY WINDS AND SMALL HAIL. A FLOOD WATCH ALSO REMAINS IN EFFECT UNTIL 9AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND ALSO MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-122300- BUTLER-CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER- MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA- RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- 1215 PM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA PRIMARILY ALONG AND SOUTH OF INTERSTATE 80. VERY LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARDS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT EITHER. A WARM FRONT EXTENDING FROM AN AREA OF LOW PRESSURE ACROSS CENTRAL NEBRASKA WILL LIFT BACK NORTH INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS FRONT... PROBABLY AS EARLY AS 1 TO 3 PM. DUE TO HIGH SHEAR VALUES IN THE ATMOSPHERE...SUPERCELL STORMS WILL BE LIKELY. A FLOOD ALSO WATCH REMAINS IN EFFECT UNTIL 9AM FRIDAY. VERY HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP WHICH COULD AGGRAVATE CONDITIONS WITH NEARLY SATURATED SOILS IN MANY AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY AND ALSO MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. DUE TO THE QUICK INITIATION OF STORMS...A SEVERE WEATHER CONFERENCE CALL WILL BE HELD FOR EMERGENCY MANAGERS AND MEDIA IN THE OUTLOOK AREA AT 1 PM. NEZ011-012-016-017-030>033-042-043-122300- ANTELOPE-BOONE-CEDAR-COLFAX-CUMING-KNOX-MADISON-PIERCE-PLATTE- STANTON- 1215 PM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. LIGHTNING WILL BE THE PRIMARY HAZARD WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. DEWALD
In the hours before
Local storm report, May 12, 10:04 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1004 AM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SE ODELL 40.02N 96.76W
05/11/2005 0.88 INCH GAGE NE LAW ENFORCEMENT
0753 PM HAIL ENDICOTT 40.08N 97.10W
05/11/2005 0.75 INCH JEFFERSON NE EMERGENCY MNGR
0755 PM HAIL STEELE CITY 40.04N 97.02W
05/11/2005 0.75 INCH JEFFERSON NE TRAINED SPOTTER
0800 PM HAIL FAIRBURY 40.14N 97.18W
05/11/2005 0.75 INCH JEFFERSON NE EMERGENCY MNGR
MINOR URBAN FLOODING ALSO.
0812 PM HAIL 1 W DILLER 40.11N 96.96W
05/11/2005 0.88 INCH JEFFERSON NE EMERGENCY MNGR
0815 PM HAIL 5 SE JANSEN 40.13N 97.02W
05/11/2005 0.75 INCH JEFFERSON NE EMERGENCY MNGR
0820 PM HAIL 10 N FAIRBURY 40.29N 97.18W
05/11/2005 0.75 INCH JEFFERSON NE EMERGENCY MNGR
0829 PM HAIL 10 N FAIRBURY 40.29N 97.18W
05/11/2005 0.88 INCH JEFFERSON NE EMERGENCY MNGR
0830 PM HAIL 4 N ODELL 40.11N 96.80W
05/11/2005 0.75 INCH GAGE NE PUBLIC
0841 PM HAIL BURCHARD 40.15N 96.35W
05/11/2005 1.00 INCH PAWNEE NE AMATEUR RADIO
0845 PM HAIL 10 N FAIRBURY 40.29N 97.18W
05/11/2005 1.25 INCH JEFFERSON NE EMERGENCY MNGR
0905 PM HAIL 5 S STEINAUER 40.13N 96.23W
05/11/2005 0.88 INCH PAWNEE NE PUBLIC
0905 PM HAIL BEATRICE 40.27N 96.75W
05/11/2005 1.00 INCH GAGE NE EMERGENCY MNGR
1110 PM NON-TSTM WND DMG 5 W ALBION 41.69N 98.10W
05/11/2005 BOONE NE EMERGENCY MNGR
30X30 SHED BLOWN APART AND ONTO HIGHWAY
1110 PM NON-TSTM WND DMG 4 N ALBION 41.75N 98.00W
05/11/2005 BOONE NE EMERGENCY MNGR
CATTLE SHED DESTROYED.
1138 PM TSTM WND GST UTICA 40.90N 97.35W
05/11/2005 88 MPH SEWARD NE TRAINED SPOTTER
SHED BLOWN AWAY
&&
JBSpecial weather statement, May 12, 2:05 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
205 PM CDT THU MAY 12 2005
IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-130000-
...TORNADO WATCH 259 HAS BEEN ISSUED UNTIL 9 PM CDT...
IN SOUTHWEST IOWA
POTTAWATTAMIE...MILLS...MONTGOMERY...FREMONT AND PAGE
IN EAST CENTRAL NEBRASKA
BUTLER...SAUNDERS...DOUGLAS AND SARPY
IN SOUTHEAST NEBRASKA
CASS...SEWARD...LANCASTER...OTOE...SALINE...NEMAHA...GAGE...
JOHNSON...JEFFERSON...RICHARDSON AND PAWNEELocal storm report, May 12, 3:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
329 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 N DOUGLAS 40.66N 96.39W
05/12/2005 0.88 INCH OTOE NE EMERGENCY MNGR
1.5 INCHES RAIN IN 20 MINUTES.
&&
LANDSVORKLocal storm report, May 12, 3:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
341 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PANAMA 40.60N 96.51W
05/12/2005 0.75 INCH LANCASTER NE PUBLIC
&&
LANDSVORKLocal storm report, May 12, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
343 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 SE BENNET 40.65N 96.47W
05/12/2005 0.75 INCH LANCASTER NE PUBLIC
&&
LANDSVORKSpecial weather statement, May 12, 3:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
355 PM CDT THU MAY 12 2005
IAZ069-079-080-090-091-NEZ052-053-067-068-090>093-130200-
CASS-DOUGLAS-FREMONT IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-
PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON-SARPY-
INCLUDING THE CITIES OF...AUBURN...BELLEVUE...CLARINDA...
COUNCIL BLUFFS...FALLS CITY...GLENWOOD...LOUISVILLE...
NEBRASKA CITY...OMAHA...PAWNEE CITY...RED OAK...SIDNEY...TECUMSEH
355 PM CDT THU MAY 12 2005
...TORNADO WATCH 259 REMAINS IN EFFECT UNTIL 9 PM CDT FOR THE
FOLLOWING COUNTIES...
IN SOUTHEAST NEBRASKA
DOUGLAS...SARPY...CASS...OTOE...JOHNSON...NEMAHA...PAWNEE AND
RICHARDSON.
IN SOUTHWEST IOWA
POTTAWATTAMIE...MILLS...MONTGOMERY...PAGE AND FREMONT.
NEZ050-051-065-066-078-088-089-130200-
BUTLER-GAGE-JEFFERSON-LANCASTER-SALINE-SAUNDERS-SEWARD-
INCLUDING THE CITIES OF...BEATRICE...CRETE...DAVID CITY...FAIRBURY...
LINCOLN...SEWARD...WAHOO
355 PM CDT THU MAY 12 2005
...TORNADO WATCH 259 IN EFFECT UNTIL 9 PM CDT HAS BEEN CANCELLED FOR
THE FOLLOWING COUNTIES...
IN SOUTHEAST NEBRASKA
BUTLER...GAGE...JEFFERSON...LANCASTER...SALINE...SAUNDERS AND
SEWARD.
AGAIN...THE WATCH WHICH WAS IN EFFECT UNTIL 9 PM CDT HAS BEEN
CANCELLED FOR PORTIONS OF SOUTHEAST NEBRASKA.
GRIFFISThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:42 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 33 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 52 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 47 min |
| May 11, 8:16 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 44 min |
| May 11, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 33 min |
| May 11, 8:58 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 32 min |
| May 11, 11:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 33 min |
| May 11, 11:43 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 47 min |
| May 12, 3:23 AM CDT | Flash Flood Warning | OAX | Butler, Seward | 6 hr |
| May 12, 5:11 AM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Washington | 4 hr |
| May 12, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| May 12, 3:01 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| May 12, 3:14 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 31 min |
| May 12, 4:13 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| May 12, 4:34 PM CDT | Flash Flood Warning | OAX | Otoe | 4 hr |
| May 12, 5:03 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 27 min |
| May 12, 5:34 PM CDT | Flash Flood Warning | OAX | Richardson | 3 hr |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.